MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Zonular Dehiscence (2698)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that two non-preloaded monofocal intraocular lenses (iols) were attempted but not implanted in the patient¿s left eye (os), resulting in the patient leaving surgery aphakic.Initially, an attempt was made to implant a zcb00 model lens in the sulcus of the left eye and the lens was fully inserted; however, the iol was unstable in sulcus and the zonules were noted to be unstable/loose.As a result, the lens was removed and an unplanned anterior vitrectomy was performed.The pre-operative best spectacle-corrected visual acuity (bscva) was reported as 20/25-3.Subsequently, an attempt was made to implant an ar40e lens as an anterior chamber iol (aciol) in the left eye.During this attempt, patient movement occurred and an iris dialysis with sphincter tear was reported.The iol was removed, and no additional interventions were performed.No replacement iol was implanted, and the patient was sent home aphakic.Although sutures were initially indicated, follow-up with the account confirmed that no additional interventions were required.No further information was provided.This report pertains to the lens model zcb00.A separate report will be submitted for the ar40e model lens.
 
Additional Manufacturer Narrative
Attempts were made to obtain additional information regarding the event; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24948364
Report Number3012236936-2026-000104
Device Sequence Number21355567
Product Code HQL
UDI-Device Identifier05050474531796
UDI-Public(01)05050474531796(17)291013
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American